On infra generalized #α-closed sets in infra topological spaces

J. Christy Jenifer, V. Kokilavani


In this paper, the relatively new notions of Infra generalized #α- closed set, Infra generalized #α- continuous functions, Infra generalized #α- irresolute mappings are introduced and explored some of its characteristics.

Full Text: PDF

Published: 2021-10-04

How to Cite this Article:

J. Christy Jenifer, V. Kokilavani, On infra generalized #α-closed sets in infra topological spaces, J. Math. Comput. Sci., 11 (2021), 7649-7664

Copyright © 2021 J. Christy Jenifer, V. Kokilavani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS